# SDR E81R_JW30193

- Difficulty date: October 17, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Filed by: Chronos Aviation, LLC., repair station E81R759X
- Aircraft: N888MN
- Make and model: Raythn 390
- Aircraft serial: RB153
- Aircraft time: 903 hours, 973 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Controller
- Part number: E1499MOD2
- Part serial: 2089R
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

VERIFIED FLIGHT CREW WRITE-UP OF INOPERATIVE PITCH TRIM AT AIRPORT. TROUBLESHOT WITH MFR'S TECH.  REPLACED HBC PN 390-384028-0009 PITCH TRIM CONTROLLER WITH REPAIRED UNIT, FUNCTIONAL CHECKS OK. TRANSIENT ACFT, RECORDS NOT AVAILABLE.  RECOMMEND COMPONENT AND/OR AIRFRAME MFG INVESTIGATE FAILED UNIT TO DETERMINE IF A COMPONENT QUALITY ISSUE OR POSSIBLY AIRFRAME RELATED.
